Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Gibbs' phenomenon for Hausdorff means


Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 69 (1950), 440-456
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1950-0038464-0
MathSciNet review: 0038464
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Études sur la sommation des series de Fourier, Arkiv för Matematik, vol. 13, no. 20, 1919.
  • [2] R. G. Cooke, Disappearing Gibbs' phenomena, Proc. London Math. Soc. vol. 30 (1930) pp. 144-164.
  • [3] T. H. Gronwall, Zur Gibbsschen Erscheinung, Ann. of Math. (2) vol. 31 (1930) pp. 233-240. MR 1502938
  • [4] G. Pólya, Über die Nullstellen gewisser ganzer Funktionen, Math. Zeit. vol. 2 (1918) pp. 352-383. MR 1544326
  • [5] O. Szász, On the Gibbs phenomenon for Euler means, Acta Scientiarum Mathematicarum vol. 12 (1950), Part B, pp. 107-111. MR 0034883 (11:658d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0038464-0
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society